# SDR UPS01835758

- Difficulty date: April 3, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLC AT STA 70 INTERCOSTAL AT APPROX RBL 27 TO RBL 35 CRACKED & CORRODED ***CPCP***     REMOVED INTERCOSTAL.  FABBED INTERCOSTAL IAW DAC DWG 5613064 ALODINED & PR IMED IAW DC8 SRM 51-1-8 INSTALLED IAW DC8 SRM 51-1-20D & 51-1-21
